# SDR COM11903

- Difficulty date: May 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N266CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120258
- System (JASC): 2731 · Elevator Tab Control System
- Part: Sensor
- Part number: ATG120TR
- Condition: Defective
- Location: Elev Trim Tab
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

TAKEOFF TRIM AURAL WARNING DURING TAKEOFF.  REPLACED DEFECTIVE ELEVATOR TRIM TAB PROXIMITY SENSOR.
